# SDR ASOA2014102411488

- Difficulty date: September 14, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,920 hours, 20,402 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE CRACKED LT SIDE AT APPROX STR DATUM 55.62 PERCENT.   FOUND TO BE OUT OF LIMITS IAW SRM 55-00-00-101-001.   INSTALLED NEW SERVICEABLE ATTACH ANGLE IAW DWG JBA 670-23103, & SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
